Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Excessive gas, pain in back, neck and shoulders on eating spicy food. CABG done. Suggestions?

I am 40yrs of age undergone CABG in 9/2010, using Depaltt 75, Tonact Tg, Cardivas 3.125 and Carvidon 20 and Pankeroflat now from last week. Previously Depaltt 75, Seloken XL 25 , Tonact 20 or Tg. I was having Gastiric problem, since 4-5 yrs so, from past 2.5yrs using Pan D once in two days or daily for some times if find more acidity. Syntomes : Gas filling in stomch, some time body pain at back, neck and shoulders, if i eat spicy and non-veg its more. pls. advise
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi ,Welcome to HCM ,
your Gastric problem difficult to control untill and unless you adopt healthy life style modification ,
as you underwent bypass surgery you need to take above all medicine regularly ,
please take medicine in time ,
do some life style changes like
eat bland diet , eat more of fresh fruit , fresh green leafy vegetables ,
restrict salt intake ,
avoid spicy food ,
avoid non veg and junk food ,
do not take heavy meal ,
take small frequent meals ,
stay relax ,
take proper sleep ,
avoid alcohol use if you are taking ,
avoid immediate sleep after food ,
do not use any form of tobacco ,
do stress relaxing yogas ,
avoid too spicy , too cold , too hot food ,
i think life style changes will help you lot to control your gastric problem ,
take care
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor